Generalization of Kloosterman’s formula
Doklady Akademii Nauk, Tome 146 (1962) no. 4, pp. 754-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_4_a3,
author = {A. I. Vinogradov},
title = {Generalization of {Kloosterman{\textquoteright}s} formula},
journal = {Doklady Akademii Nauk},
pages = {754--756},
year = {1962},
volume = {146},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_4_a3/}
}
A. I. Vinogradov. Generalization of Kloosterman’s formula. Doklady Akademii Nauk, Tome 146 (1962) no. 4, pp. 754-756. http://geodesic.mathdoc.fr/item/DAN_1962_146_4_a3/